Advertisement

Ukrainian Mathematical Journal

, Volume 37, Issue 5, pp 485–490 | Cite as

Regularity and approximation properties of Bernshtein-Rogosinski type means of double Fourier series

  • Yu. L. Nosenko
Article
  • 18 Downloads

Keywords

Fourier Series Approximation Property Double Fourier Series Type Means 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. M. Trigub, “Absolute convergence of Fourier integrals, summability of Fourier series, and approximation of functions on a torus by polynomials,” Izv. Akad. Nauk SSSR, Ser. Mat.,44, No. 6, 1378–1409 (1980).Google Scholar
  2. 2.
    S. B. Stechkin, “The methods of summation of S. N. Bernshtein and W. Rogosinski,” in: Divergent Series [Russian translation], G. H. Hardy, IL, Moscow (1951), pp. 479–492.Google Scholar
  3. 3.
    A. F. Timan, Theory of Approximation of Functions of a Real Variable [in Russian], Gosudarstvennoe Izd. Fizikomatematicheskoi Literatury, Moscow (1960).Google Scholar
  4. 4.
    V. F. Vlasov and A. F. Timan, “On a certain dependence of integrate on the moduli of trigonometric polynomials,” Dokl. Akad. Nauk SSSR,138, No. 6, 1263–1265 (1961).Google Scholar
  5. 5.
    R. M. Trigub, “Constructive characteristics of certain classes of functions,” Izv. Akad. Nauk SSSR, Ser. Mat.,29, No. 3, 615–630 (1965).Google Scholar
  6. 6.
    G. A. Fomin, “On the linear methods of summation of Fourier series that are similar to the Bernshtein-Rogosinski method,” ibid.,31, No. 2, 335–348 (1967).Google Scholar
  7. 7.
    V. K. Dzyadyk, Introduction to the Theory of Uniform Approximation of Functions by Polynomials [in Russian], Nauka, Moscow (1977).Google Scholar
  8. 8.
    K. Chandrasekharan and S. Minakshisundaram, “Some results on double Fourier series,” Duke Math. J.,14, No. 3, 731–753 (1947).Google Scholar
  9. 9.
    I. I. Ogievetskii, “Summation of double series by the Bernshtein-Rogosinski method,” Nauch. Zap. Dnepropetr, Univ.,34, 163–178 (1948).Google Scholar
  10. 10.
    A. D. Bendukidze, “On the summation of double Fourier-Lebesgue series by the Bernshtein method,” Tr. Gruz. Politekh. Inst., No. 30, 67–82 (1954).Google Scholar
  11. 11.
    V. T. Gavrilyuk, “Approximation of continuous periodic functions by trigonometric polynomials,” in: Theory of Approximation of Functions [in Russian], S. B. Stechkin and S. A. Telyakovskii (eds.), Nauka, Moscow (1977), pp. 101–103.Google Scholar
  12. 12.
    O. D. Gabisoniya, “On the set of points of summability of double Fourier series,” ibid.in:, pp. 94–97.Google Scholar
  13. 13.
    P. I. Kibalko, “On the approximation of periodic functions of two variables by a class of linear methods of summation of double Fourier series,” Izv. Akad. Nauk BSSR, Ser. Fiz.-Mat., No. 1, 34–43 (1977).Google Scholar
  14. 14.
    A. I. Stepanets, Uniform Approximations by Trigonometric Polynomials [in Russian], Naukova Dumka, Kiev (1981).Google Scholar
  15. 15.
    V. P. Zastavnyi and Yu. L. Nosenko, “Regularity of means of the Bernshtein-Rogosinski type of double Fourier series,” in: International Conference on Theory of Approximation of Functions [in Russian], Theses of Reports, Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1983).Google Scholar
  16. 16.
    Yu. L. Nosenko, “On the sidon-type conditions for the integrability of double trigonometric series,” in: Theory of Functions and Mappings [in Russian], G. D. Suvorov (ed.), Naukova Dumka, Kiev (1979), pp. 132–149.Google Scholar
  17. 17.
    A. G. Lebed', “Linear methods of summation and absolute convergence of double Fourier series,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 12, 91–102 (1971).Google Scholar
  18. 18.
    Yu. L. Nosenko, “A sharp estimate of the deviation of continuous functions of two variables from their rectangular Riesz means,” in: Constructive Theory of Functions and Theory of Mappings [in Russian], G. D. Suvorov (ed.), Naukova Dumka, Kiev (1982), pp. 129–134.Google Scholar
  19. 19.
    Yu. L. Nosenko, “Approximation properties of the Riesz means of double Fourier series,” Ukr. Mat. Zh.,31, No. 2, 157–165 (1979).Google Scholar
  20. 20.
    V. P. Zastavnyi, “On the zero set of the Fourier transform of measure and summation of double Fourier series by the Bernshtein-Rogosinski type methods,” ibid.,36, No. 5, 615–621 (1984).Google Scholar

Copyright information

© Plenum Publishing Corporation 1986

Authors and Affiliations

  • Yu. L. Nosenko
    • 1
  1. 1.Donets Polytechnic InstituteUSSR

Personalised recommendations